Do I need an antidepressant alongside risperidone?
- 9 Apr 2015 by cyrano84
- 16 Jun 2015
- fluoxetine, risperidone, side effect, hallucination, antidepressant
i was put on risperidone and fluoxetine for about a year and a half because of hallucinations, lately i droped fluoxetine because of the side effects, during that period(26 day) i was ok but when i last consulted my doctor he wanted to prescribe me another antidepressant alongside risperidone due to the fact that risperidone might not be sufficient alone, which i refused.
my question is do i really need risperidone with another antidepressant? could my hallucinations come back?
It's possible for you to get hallucinations on risperidone, but that doesn't mean you will. Drs. often pair an antidepressant with an antipsychotic for better patient satisfaction and effectiveness. Only by trial and error will you learn if it's a good combination for you. Why not try only 1 new drug at a time, so if you have a problem you will know which drug is causing it. Hopefully your Dr. instructed you to do this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2013 • 2 answers
Posted 25 Aug 2014 • 1 answer
Posted 18 Dec 2014 • 1 answer
Posted 17 Oct 2015 • 1 answer
Posted 24 Dec 2015 • 2 answers